# SDR AT0500034

- Difficulty date: September 19, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715AI30
- Part serial: 13205
- Condition: Unserviceable
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE, A GROWLING NOISE HEARD ALONG WITH ENGINE SURGE FOLLOWED BY TWO LOUD POPPING NOISES ACCOMPANIED BY A BRIEF SMELL OF SMOKE.  SHUT ENGINE DOWN AND DIVERTED.  REMOVED AND REPLACED NR 1 ENGINE.
